MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE SHOULDER; ALTIVATE ANATOMIC, OFFSET HUMERAL HEAD, 46X18

ENCORE MEDICAL L.P. ALTIVATE SHOULDER; ALTIVATE ANATOMIC, OFFSET HUMERAL HEAD, 46X18
Model Number 520-46-318
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - the surgeon removed the items and changed to a reverse.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to the need to change to a reverse.The previous surgery and the revision detailed in this investigation occurred on the same day.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to (b)(6) surgical for examination.A review of the implant device history records (dhrs) show that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to this event.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The device was verified to have gone through an acceptable sterilization process and was within it's expiration date at the time of use during the previous surgery.The root cause of this complaint was a revision surgery to change to a reverse.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of (b)(6) surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.
 
Additional Manufacturer Narrative
D10 - adding concomitant part 600-15-000.

Brand Name
ALTIVATE SHOULDER
Common Device Name
ALTIVATE ANATOMIC, OFFSET HUMERAL HEAD, 46X18
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
teffany hutto
9800 metric blvd
austin, TX 78758-5445
MDR Report Key7222012
Report Number1644408-2018-00080
Device Sequence Number1174144
Product Code PAO
UDI-Device Identifier00190446176220
UDI-Public(01)00190446176220
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K162024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model Number520-46-318
Device Catalogue Number520-46-318
Device Lot Number878U1012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer02/28/2018
02/28/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date03/01/2018
05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-07-000, LOT 888U1093; 520-14-000, LOT 853U1069; 521-07-242, LOT 891U1028; 600-15-000 COBALT HV BONE CEMENT 40GM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexUnknown